Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The central limit theorem for the range of transient random walk

Authors: Naresh C. Jain and William E. Pruitt
Journal: Bull. Amer. Math. Soc. 76 (1970), 758-759
MSC (1970): Primary 6066, 6030
MathSciNet review: 0258135
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dvoretzky and P. Erdös, Some problems on random walk in space, Proc. Second Berkeley Sympos. Statist. and Prob. (Berkeley, Calif., 1950), Univ. of California Press, Berkeley, Calif., 1951, pp. 353-367. MR 13, 852. MR 47272
  • 2. N. Jain and S. Orey, On the range of random walk, Israel J. Math. 6 (1968), 373-380. MR 39 #4944. MR 243623
  • 3. F. Spitzer, Principles of random walk, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1964. MR30#1521. MR 171290

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6066, 6030

Retrieve articles in all journals with MSC (1970): 6066, 6030

Additional Information


American Mathematical Society